MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PAT/FEM SZ 3-10 DRILL; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS

DEPUY IRELAND 9616671 ATTUNE PAT/FEM SZ 3-10 DRILL; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Catalog Number 254500049
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patella clamp does not grip tight enough when using the clamp and patella drill bit.
 
Additional Manufacturer Narrative
Investigation summary the device associated with this report was not returned for evaluation.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon evaluation of the returned patella/femoral drill, the flutes are worn form normal use.The drill would not have contributed to the reported event.

Brand Name
ATTUNE PAT/FEM SZ 3-10 DRILL
Common Device Name
ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7956245
Report Number1818910-2018-72163
Device Sequence Number16376425
Product Code HWE
UDI-Device Identifier10603295396154
UDI-Public10603295396154
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500049
Device Lot NumberNG56363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/02/2018
12/04/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/05/2018
01/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR